MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION CNS-2101 CENTRAL MONITOR; CENTRAL MONITORING SYSTEM

NIHON KOHDEN CORPORATION CNS-2101 CENTRAL MONITOR; CENTRAL MONITORING SYSTEM
Model Number CNS-2101
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse station (cns) spontaneously rebooted on june 1st around 13:52 and again on june 7th around 13:50.They would like the logs reviewed.No reports of patient harm.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the central nurse station (cns) spontaneously rebooted on june 1st around 13:52 and again on june 7th around 13:50.They would like the logs reviewed.No reports of patient harm.Investigation summary: based on the results of the investigation, there is no evidence of a rebooting event on june 1st, 2026.However, the logs show an unexpected system shutdown at 1:46:14 pm on 06/07/2026.Based on the available log data, the reboot may have been triggered by a system crash or an unexpected loss of power.In addition, the event log indicates that the device has been operating continuously for more than eight months.According to the service manual, the central monitor should be restarted at least once every six months to ensure stable operation.Although there was a patient involved, there were no reports of injury, no harm, nor any adverse events, due to the reported issue.Trending will continue to be monitored for this device, incidents, issues, and causes.

Brand Name
CNS-2101 CENTRAL MONITOR
Common Device Name
CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25682073
Report Number8030229-2026-06742
Device Sequence Number4643912
Product Code MHX
UDI-Device Identifier04931921017159
UDI-Public(01)04931921017159
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNS-2101
Device Catalogue NumberCNS-2101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown